# SDR EISA99023

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SMK6D
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED IN FLIGHT NO OTHER INDICATIONS OF SMOKE, LIGHT WENT OUT AFTER 10 MINUTES.  PERFORMED FUNCTIONAL CHECK OF CARGO SMOKE DETECTOR.  (M)
